# SDR 02283321

- Difficulty date: October 10, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

During climb, the crew reported that they had lost a portion of their avionics systems.  The flight returned to CRW and landed without incident.  Maintenance personnel removed and replaced the r/h static inverter.  An operational check was satisfactory and the aircraft was returned to service.
